MAUDE Adverse Event Report: WELLSPECT HEALTHCARE LOFRIC ELLE; CATHETER, STRAIGHT

WELLSPECT HEALTHCARE LOFRIC ELLE; CATHETER, STRAIGHT
Model Number 41812
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
The adverse event occurred outside us, in great britain.On (b)(6) 2025, a femal patient contacted the manufacturer representative and reported a malfunction for the sterile, single-use, intermittent urinary catheter lofric elle (10cm, ch12).The patient reported that the catheter broke, the funnel which is glued to the catheter had come lose during use of the device.The patient was caused no harm.
 
Additional Manufacturer Narrative
Investigation is on-going.The manufacturer is waiting for products from the same lot as the affected device to be returned.
 
Event or Problem Description
The adverse event occurred outside us, in (b)(6).On (b)(6) 2025, a female patient contacted the manufacturer representative and reported a malfunction for the sterile, single-use, intermittent urinary catheter lofric elle (10cm, ch12).The patient reported that the catheter broke, the funnel which is glued to the catheter had come lose during use of the device.The patient was caused no harm.The used device was discarded by the patient.The patient further reported that she had opened a few more devices which also broke, but those devices were never used.The patient returned one of the broken devices and discarded the remaining.
 
Additional Manufacturer Narrative
Batch documentation and production data for the affected device have been reviewed and no relevant problems or deviations were registered on the released lot.Measurements from peak tensile force test, as part of the batch documentation, show results within specifications.No earlier complaints are registered for this lot.The used device was discarded by the user and not available to be returned to the manufacturer.The patient has returned 79 devices from the same lot as the used device.One of the returned devices had been opened by the user, it was broken and examination showed that the funnel had come loose from the tubing.The root cause has not been possible to establish.The remaining 78 unopened returned devices were also examined, and no more faulty devices were found.This is considered an isolated event, and no non-conformity or capa is opened at this moment, but the failure type will be closely monitored in our nonconformity system.For each lot also peek tensile force tests on 125 devices are performed.

Brand Name
LOFRIC ELLE
Common Device Name
CATHETER, STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43 121
Manufacturer Contact
anja bengtzelius
aminogatan 1
p.o. box 14
mölndal, SE-43-121
SW   SE-43121
MDR Report Key21924320
Report Number3009632672-2025-00014
Device Sequence Number4085459
Product Code EZD
UDI-Device Identifier07333387024202
UDI-Public07333387024202
Combination Product (Y/N)N
PMA/510(K) Number
K211212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number41812
Device Catalogue Number4181225
Device Lot Number664086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/04/2025
Supplement Date Received by Manufacturer04/04/2025
Initial Report FDA Received Date04/29/2025
Supplement Report FDA Received Date06/12/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale